# SDR CA160121013

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 42,934 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL AT 2 DURING APPROACH, QRM ACTIONED, MOC ADVISED.  CARRIED OUT RESET OF FLAP SKEW DETECTION SYSTEM CARRIED OUT.  LUBRICATION CARRIED OUT.  OPERATIONAL TEST CARRIED OUT.  OPERATIONAL TEST SKEW DETECTION SYSTEM.
